# SDR 05FDEA02678

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1811-1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK CORROSION ON FLANGES, CROWN AND BASE AT STA 1811 TO 1880 LBL 27.5.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG 3   VOL I.  CARRIED OUT REPAIR ON DISCREPANT SEAT TRACK AS PER SRM 53-70-00 FIG 1 VOL I.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
